# SDR REX2008F00009

- Difficulty date: June 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018AB2D
- Part serial: 913
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILURE MESSAGE ON TAKEOFF, QRH FOLLOWED, DECLARED EMERGENCY AND RETURNED TO THE AIRPORT.  MAINTENANCE INSPECTED FLAP CONTROL SYSTEM AND FOUND A FAILURE WITH THE FLAP ELECTRONIC CONTROL UNIT (FECU).  FECU REPLACED PER BOMBARDIER AMM 27-50-00.  (S)
